# SDR 9JLA201404077853

- Difficulty date: March 25, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N5346M
- Make and model: Pilats PC1247
- Aircraft serial: 1112
- Aircraft time: 732 hours, 247 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0012AC11
- Part serial: 0185
- Condition: Defective
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A AOA DE-ICE CAUTION DURING FLIGHT.  TROUBLESHOOTING IDENTIFIED THE LT AOA PROBE AS DEFECTIVE.  UNIT WAS REPLACED WITH A MODIFIED UNIT.
